# SDR DALA2023082806958

- Difficulty date: August 25, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 27,029 hours, 3,482 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3329 DURING TAXI IN GOT ECAM MESSAGE COND L CAB VENT FAULT. ON COND PAGE THE FORWARD FAN SHOWS AMBER. FLIGHT ATTENDANTS SMELLED BURNING PLASTIC SMELL FOR 1 MIN MOST PRONOUNCED AT DOOR 3. CORRECTIVE ACTION: REMOVED AND REPLACED LH RECIRCULATION FAN (210HG). (4568764)
